logo BDSP

Base documentaire


  1. Recurrent ventricular tachyarrhythmias associated with QT prolongation following hydrofluoric acid burns.

    Article - En anglais

    Background :

    Some hydrofluoric acid burns appear initially as only a slight wound, but patients may show dramatic changes within several hours.

    The extent of such burns are directly related to the concentration, amount, and duration of exposure.

    Case Report : A 64-year-old man sustained 44% total body surface burns after exposure to 30% hydrofluoric acid.

    Approximately 5 h after injury, he developed recurrent ventricular tachycardia and ventricular fibrillation which occurred in conjunction with long QT syndrome.

    In this case, the occurrence of hypocalcemia and especially hypomagnesemia played an important role in the development of long QT syndrome.

    Mots-clés Pascal : Brûlure chimique, Toxicité, Intoxication, Fluorhydrique acide, Accident travail, Tachycardie paroxystique ventriculaire, Fibrillation ventriculaire, Homme, Voie externe, Tachycardie ventriculaire, Intervalle QT, Traitement, Réanimation, Médecine travail, Traumatisme, Appareil circulatoire pathologie, Cardiopathie, Trouble rythme cardiaque, Trouble excitabilité, Etude cas

    Mots-clés Pascal anglais : Chemical burn, Toxicity, Poisoning, Hydrofluoric acid, Occupational accident, Paroxysmal ventricular tachycardia, Ventricular fibrillation, Human, Topical administration, Ventricular tachycardia, QT interval, Treatment, Resuscitation, Occupational medicine, Trauma, Cardiovascular disease, Heart disease, Arrhythmia, Excitability disorder, Case study

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 97-0287285

    Code Inist : 002B03L05. Création : 15/07/1997.